Some new classes of facets for the equicut polytope

C.C. de Souza, M. Laurent

Research output: Contribution to journalArticleProfessional

33 Downloads (Pure)
Original languageEnglish
Pages (from-to)167-191
JournalDiscrete Applied Mathematics
Volume62
Issue number1-3
Publication statusPublished - 1995
Externally publishedYes

Cite this

de Souza, C.C. ; Laurent, M. / Some new classes of facets for the equicut polytope. In: Discrete Applied Mathematics. 1995 ; Vol. 62, No. 1-3. pp. 167-191.
@article{cda287586c1f4be59befc28583663e10,
title = "Some new classes of facets for the equicut polytope",
author = "{de Souza}, C.C. and M. Laurent",
year = "1995",
language = "English",
volume = "62",
pages = "167--191",
journal = "Discrete Applied Mathematics",
issn = "0166-218X",
publisher = "Elsevier",
number = "1-3",

}

Some new classes of facets for the equicut polytope. / de Souza, C.C.; Laurent, M.

In: Discrete Applied Mathematics, Vol. 62, No. 1-3, 1995, p. 167-191.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Some new classes of facets for the equicut polytope

AU - de Souza, C.C.

AU - Laurent, M.

PY - 1995

Y1 - 1995

M3 - Article

VL - 62

SP - 167

EP - 191

JO - Discrete Applied Mathematics

JF - Discrete Applied Mathematics

SN - 0166-218X

IS - 1-3

ER -